Author Topic: Voltaren (Diclofenac)  (Read 1831 times)

0 Members and 1 Guest are viewing this topic.

Gary

  • Full Member
  • ***
  • Posts: 118
  • Respect: +2
    • View Profile
    • Email
Voltaren (Diclofenac)
« on: July 01, 2011, 12:41:38 pm »
0
 Zero pain today. My knees are as loose and painfree as I can ever remember them being. No need to warm up in the morning with Hindu squats. Able to drop into a full knees forward squat with no problem.

Looks like the problem was runaway inflammation this whole time. The actual effusion is still there in both knees, but it doesn't seem to be interfering with normal articulation. The lack of pain is remarkable. I did not get these results when I was hyperdosing ibuprofen in tablet form.
« Last Edit: July 04, 2011, 12:26:03 pm by Gary »
Height: 5'9.5"
Wingspan: 6'4"
Standing Reach Barefoot: 7'10"
Weight: 175 lbs
Standing Vertical Jump: 29"
Running Vertical Jump Bilateral: 30.5"
Running Vertical Jump, Unilateral: 25"
Standing Broad Jump: 9'3"
Beltless High Bar Squat: 365
Beltless Conventional Deadlift: 450
Low Bar Squat w/ Belt (in USAPL raw): 418
Sumo Deadlift w/ Belt (in USAPL raw): 506

tychver

  • Sr. Member
  • ****
  • Posts: 451
  • Respect: +11
    • View Profile
    • Email
Re: Voltaren (Diclofanec)
« Reply #1 on: July 03, 2011, 05:35:40 pm »
0
Are you taking tablets or using it in gel form?

Gary

  • Full Member
  • ***
  • Posts: 118
  • Respect: +2
    • View Profile
    • Email
Re: Voltaren (Diclofanec)
« Reply #2 on: July 03, 2011, 07:59:35 pm »
0
Gel. And it's working miracles. You've probably seen my knee draining videos. I had to do that because the inflammation just wouldn't stop and the excess fluid would not be reabsorbed into the synovial lining. This had been going on for years. The diclofanec worked immediately. No need to drain anymore. Pain went away and the fluid levels are returning to normal so fast you can almost see it. It's been three days and my knees are looking like normal knees again. Initially the right then later the left were so full that you could see it above the kneecap even when I was standing straight. Lately it's only been noticeable when I had my knees flexed sharply and then you could see the synovial sac bulging out on either side of the patellar tendon. Now it's all going back to normal (finally) and there is zero pain.
Height: 5'9.5"
Wingspan: 6'4"
Standing Reach Barefoot: 7'10"
Weight: 175 lbs
Standing Vertical Jump: 29"
Running Vertical Jump Bilateral: 30.5"
Running Vertical Jump, Unilateral: 25"
Standing Broad Jump: 9'3"
Beltless High Bar Squat: 365
Beltless Conventional Deadlift: 450
Low Bar Squat w/ Belt (in USAPL raw): 418
Sumo Deadlift w/ Belt (in USAPL raw): 506

tychver

  • Sr. Member
  • ****
  • Posts: 451
  • Respect: +11
    • View Profile
    • Email
Re: Voltaren (Diclofanec)
« Reply #3 on: July 03, 2011, 08:07:34 pm »
0
Gel. And it's working miracles. You've probably seen my knee draining videos. I had to do that because the inflammation just wouldn't stop and the excess fluid would not be reabsorbed into the synovial lining. This had been going on for years. The diclofanec worked immediately. No need to drain anymore. Pain went away and the fluid levels are returning to normal so fast you can almost see it. It's been three days and my knees are looking like normal knees again. Initially the right then later the left were so full that you could see it above the kneecap even when I was standing straight. Lately it's only been noticeable when I had my knees flexed sharply and then you could see the synovial sac bulging out on either side of the patellar tendon. Now it's all going back to normal (finally) and there is zero pain.

Good to hear!

Yeah I use the gel too. It's very good for localized inflammation. If my elbow gets irritated I use it to keep the swelling down because if it swells up I start to get issues with it putting pressure on the nerves. That hasn't been much of a problem recently though! :D

Raptor

  • Hero Member
  • *****
  • Posts: 14464
  • Respect: +2394
    • Yahoo Instant Messenger - raptorescu
    • View Profile
    • Email
Re: Voltaren (Diclofanec)
« Reply #4 on: July 04, 2011, 05:30:54 am »
0
Sorry, but isn't it "Diclofenac"?